GMM estimation of autoregressive roots near unity with panel data

Moon, H.R. and Phillips, P.C.B. (2004) GMM estimation of autoregressive roots near unity with panel data. Econometrica, 72 (2). pp. 467-522. ISSN 0012-9682

Metadata

Authors/Creators:
  • Moon, H.R.
  • Phillips, P.C.B.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 05 Jun 2009 14:16
Last Modified: 05 Jun 2009 14:16
Published Version: http://dx.doi.org/10.1111/j.1468-0262.2004.00498.x
Status: Published
Publisher: Econometric Society
Identification Number: https://doi.org/10.1111/j.1468-0262.2004.00498.x

Share / Export

Statistics